Open Access

The direct and inverse spectral problems for the block Jacobi type unitary matrices


Full Text

Coming Soon.





Article Information

TitleThe direct and inverse spectral problems for the block Jacobi type unitary matrices
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 4, 327-345
MathSciNet MR2243287
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yurij M. Berezansky and Mykola E. Dudkin, The direct and inverse spectral problems for the block Jacobi type unitary matrices, Methods Funct. Anal. Topology 11 (2005), no. 4, 327-345.


BibTex

@article {MFAT352,
    AUTHOR = {Berezansky, Yurij M. and Dudkin, Mykola E.},
     TITLE = {The direct and inverse spectral problems for the block Jacobi type unitary matrices},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {4},
     PAGES = {327-345},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=352},
}


All Issues